# SDR AALA202308250221

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 21,060 hours, 8,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT FLASHLIGHT MISSING. REPLACED FLIGHT ATTENDANT FLASHLIGHT AND MOUNTING BRACKET ASSEMBLY AT FORWARD ENTRANCE RIGHT HAND SIDE AS REQUIRED PER AMM 25-64-00.
